Jump to content

Silly Question, starting Florinef


Recommended Posts

Hello All,

I have been staring at my bottle of florinef for days now. I do this with every new med. Like most of us, I am very sensitive to medications, a phenergan puts me in a coma for 2 days.

I shouldnt have doubts about taking a med that is suposed to help, right?

The real question is when should I start it? only 0.05mg to start. But I just woke up with heart palps and sweating ( been feeling great for a few days) so now im on the downswing, Ill feel crappy for a few days now. Should I take the florinef now or wait until I feel better?

What are your experiences with this med? Will i swell up with edema and got nuts in a year? What are your experiences with side effects and do they go away after a few days, weeks, etc...

Any advice/comments welcome and appreciated.

Peace

Janine

Link to comment
Share on other sites

Janine,

I understand why you have doubts about starting a new medicine. It does become scary sometimes when you have such strong reactions to medication

I did really well with Florinef for several years (although I did gain weight) and then my body kinda rejected it and I had to get off of it.

Listen to your body and your fears. If you think starting it while you are already on the downside would make things worse and increase your anxiety about it then wait until you are feeling better. Florinef works, in part, by helping your body retain sodium so if you don't feel you can start it right now maybe you could talk to your Dr about increasing your sodium intake.

Also, in case nobody has told you, Florinef can deplete your body of potassium so it's helpful to have your potassium levels checked after a few weeks and then on a somewhat regular basis. They checked mine about every 3 months.

Link to comment
Share on other sites

ditto about the potassium advice. My doctor gave me potassium supplements along with it.

There was a lot of coversation going on here a couple of weeks ago, I'm one of the people who could absolutely positively not tolerate florinef, but it's likely that it had such a bad affect on me because I'm also suffering from a neuromuscular illness.

good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...